# SDR SWIA202265697

- Difficulty date: March 21, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ANGLE FOR SUPPORT PLATE LOCATED BETWEEN FS927.00- FS942.00 ON STR25R.    (C CHECK RO 5/23/22)    REMOVED AND REPLACED ANGLE FOR SUPPORT PLATE AT STGR 25R, BETWEEN FS927 AND FS942. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH690-96200 REV. Y.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR (**RII**)
